September MIMS Monthly Medicine Update NEW PRODUCTS Priligy (dapoxetine hydrochloride) Zaltrap (aflibercept (rch)) is a Erivedge (vismodegib) is a low severe chronic neutropenia (SCN); and in endothelial growth factor (VEGF) receptor (1 and 2) extracellular domains fused to HIV therapy. Zarzio is contraindicated in ejaculatory latency time (IELT) of less than patients with kn
Sales.advancedrxmgt.comAcetaminophen 500 mg / Diphenhyramine 25 mg Acetaminophen is an analgesic which is indicated for the treatment of mild pain and fever. Diphenylamine is an antihistamine which blocks the effects of naturally occurring histamine in the body. Diphenhyramine is indicated for the treatment of the symptoms of allergies, hay fever, and colds such as runny nose, sneezing and watery eyes. Since diphenhyramine often results in drowsiness in many users, it has also been very useful as a nighttime sleeping aid. The combination of acetaminophen and diphenhydramine is indicated for the temporary relief of minor aches, pains and headaches and sleeplessness associated with the pain. AWP: $210.00 Bottle: 50 Caplets Price: $25.00
Medical Necessity for Acetadryl®:
The California Chronic Pain medical Treatment Guidelines MTUS (6/18/09) conclude that Acetadryl® brand
Acetaminophen/ Diphenhydramine is “recommended for treatment of chronic pain & acute exacerbations
of chronic pain” page 11, “recommended as an initial treatment for mild to moderate pain, in particular, for
those with gastrointestinal, cardiovascular and renovascular risk factor” for the treatment of mild to
moderate pain due to osteoarthritis (hip, knee, and hand), page 11, and “…recommended as first line
therapy for low back pain….” for the treatment of mild to moderate chronic low back pain, page 12.
Therefore the prescription of Acetadryl® is in compliance with The Chronic Pain Medical Treatment
Guidelines, MTUS (revised 6/19/2009). Regarding the prescription of diphenhydramine as a sleep aid the
FDA has determined that diphenhydramine is “safe and effective” as a sleep aid (21 CFR Part 338 vol. 54,
no. 29, 2-14-89, pages 6814-6827). Regarding the use of diphenhydramine as an analgesic Oklahoma
Guidelines for Treatment of Chronic Pain Disorders, 9/1/2007, pages 42 and 43, conclude that
diphenhydramine “potentiates the effects of analgesic drugs.”
Usual Adult Dosage: One to two tablets orally at bedtime if needed or as directed by a doctor.
Acetadryl® contains acetaminophen also known as APAP and may result in severe liver damage if more than
4 tablets are taken in a 24 hour period, if other medications which contain acetaminophen or APAP are
taken in combination with Acetadryl®, or more than 3 alcoholic drinks are consumed every day while using
Acetadryl® will result in drowsiness due to the diphenhyramine. Motor vehicles or machinery should not be
operated while taking Acetadryl® because of the risk of accidental injury.
Do not use Acetadryl® if you are allergic to acetaminophen, diphenhydramine, or any other ingredient
contained in Acetadryl® Do not use with other medications containing acetaminophen or diphenhydramine
(whether prescription or non-prescription). Acetadryl® is not for use in children under 12 years of age.
www.AdvancedRxMgt.com Phone 888.772.7250 Fax 925.522.2930
Neonatal mortality of low-birth-weight infantsin BangladeshSohely Yasmin,1 David Osrin,2 Elizabeth Paul,3 & Anthony Costello4Objective To ascertain the role of low birth weight (LBW) in neonatal mortality in a periurban setting inBangladesh. Methods LBW neonates were recruited prospectively and followed up at one month of age. The cohort ofneonates were recruited after delivery in a hospital